Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Characterization of Multiplier Sequences for Generalized Laguerre Bases
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Constructive approximation, ISSN 0176-4276, E-ISSN 1432-0940, Vol. 39, no 3, 585-596 p.Article in journal (Refereed) Published
Abstract [en]

We give a complete characterization of multiplier sequences for generalized Laguerre bases. We also apply our methods to give a short proof of the characterization of Hermite multiplier sequences achieved by Piotrowski.

Place, publisher, year, edition, pages
2014. Vol. 39, no 3, 585-596 p.
Keyword [en]
Multiplier sequences, Generalized Laguerre polynomials, Zeros of entire functions, Linear operators on polynomial spaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-105409DOI: 10.1007/s00365-013-9204-4ISI: 000336274800007OAI: oai:DiVA.org:su-105409DiVA: diva2:729008
Note

AuthorCount:2;

Available from: 2014-06-25 Created: 2014-06-24 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ottergren, Elin
By organisation
Department of Mathematics
In the same journal
Constructive approximation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf